# SDR ASOA2013111809412

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 26,772 hours, 18,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON SERVICE DOOR MISSING.  REPLACED MISSING EXIT SIGN COVER IAW AMM 33-51-11.
